| Catalog Number |
DYND110512 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility on 11/29/23 "registered nurse attempted to remove foley (catheter) but noted resistance with about one inch of the catheter still in the urethra".
Additional Manufacturer Narrative
According to the facility on 11/29/23 "registered nurse attempted to remove foley (catheter) but noted resistance with about one inch of the catheter still in the urethra".Per the facility "morphine had to be administered due to the pain".Per facility "balloon noted to be folded on itself creating a ridge".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Updated: b4, d2a, d2b, d4, g3, g6, h2.